# SDR MASA200800175

- Difficulty date: February 28, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 11,562 hours, 8,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2885 PHX-IAH, SMOKE WARNING IN AFT LAV WITH SMOKE SMELL SHORTLY AFTER LANDING.  MX COULD NOT DUPLICATE, OPS GOOD.
